MathSciNet Relay Station
MathSciNet bibliographic data
MR736769 (85g:13007) 13H10 (13D03 14B15)
Goto, Shiro; Suzuki, Naoyoshi Index of reducibility of parameter ideals in a local ring. J. Algebra 87 (1984), no. 1, 53–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement